# SDR 0203309852

- Difficulty date: September 19, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 63,947 hours, 66,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK IN ATL, CRACKS WERE FOUND ON THE LEFT AND RIGHT BRACKETS AT STATION 83 X=+-10.  REPAIRED PER EA 98-190725.
